| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL JOURNAL OF
MATHEMATICAL ANALYSIS

Online Edition, Vol. 8, 2014, no. 17-20


Rodyna A. Hosny
      Notes on soft perfect sets
      Int. Journal of Math. Analysis, Vol. 8, 2014, no. 17, 803-812
      http://dx.doi.org/10.12988/ijma.2014.4372

Abderrahmane Moussi, Abdeluaab Lidouh, Fatima Zahra Nqi
      Estimators of sensitivities of an Asian option: numerical analysis
      Int. Journal of Math. Analysis, Vol. 8, 2014, no. 17, 813-827
      http://dx.doi.org/10.12988/ijma.2014.4391

Khabat Barzinji, Normah Maan, Nor'aini Aris
      Fuzzy delay predator-prey system: existence theorem and oscillation property of solution
      Int. Journal of Math. Analysis, Vol. 8, 2014, no. 17, 829-847
      http://dx.doi.org/10.12988/ijma.2014.4373

Rajae Aboulaich, Abdelilah Jraifi, Ibtissam Medarhri
      Stochastic Runge Kutta methods with the constant elasticity of variance (CEV) diffusion model for pricing option
      Int. Journal of Math. Analysis, Vol. 8, 2014, no. 18, 849-856
      http://dx.doi.org/10.12988/ijma.2014.4381

Kritsana Sokhuma
      On the S-iteration processes for multivalued mappings in some CAT(k) spaces
      Int. Journal of Math. Analysis, Vol. 8, 2014, no. 18, 857-864
      http://dx.doi.org/10.12988/ijma.2014.4375

Keylan Alimhan, Naohisa Otsuka, Maksat N. Kalimoldayev, Orken J. Mamyrbayev
      An expanded method to robustly practically output tracking control for uncertain nonlinear systems
      Int. Journal of Math. Analysis, Vol. 8, 2014, no. 18, 865-879
      http://dx.doi.org/10.12988/ijma.2014.4368

Dennis T. Leyson, Richard S. Lemence
      On W_4-flatness of some classes of generalizations of Einstein manifolds
      Int. Journal of Math. Analysis, Vol. 8, 2014, no. 18, 881-889
      http://dx.doi.org/10.12988/ijma.2014.4240

Mohammad Sajid
      On fixed points of one parameter family of function x/(b^x−1) II
      Int. Journal of Math. Analysis, Vol. 8, 2014, no. 18, 891-894
      http://dx.doi.org/10.12988/ijma.2014.4383

K. Nantomah, M. M. Iddrisu, E. Prempeh
      Generalization of some inequalities for the ratio of gamma functions
      Int. Journal of Math. Analysis, Vol. 8, 2014, no. 18, 895-900
      http://dx.doi.org/10.12988/ijma.2014.4390

Besnik Bush Memetaj
      The Bochner integral and the weak property (N)
      Int. Journal of Math. Analysis, Vol. 8, 2014, no. 19, 901-906
      http://dx.doi.org/10.12988/ijma.2014.4367

Dae San Kim, Taekyun Kim, Dmitry V. Dolgy, Jong-Jin Seo
      A note on identities of symmetry for generalized Carlitz's q-Bernoulli polynomials
      Int. Journal of Math. Analysis, Vol. 8, 2014, no. 19, 907-914
      http://dx.doi.org/10.12988/ijma.2014.44102

Philip Lester P. Benjamin, Helen M. Rara
      Some properties of rw-sets and rw-continuous functions
      Int. Journal of Math. Analysis, Vol. 8, 2014, no. 19, 915-919
      http://dx.doi.org/10.12988/ijma.2014.4389

S. S. Mirzoev, E. B. Sultanova
      On multiple completeness of the system of eigen and associated vectors of a class of operator bundles
      Int. Journal of Math. Analysis, Vol. 8, 2014, no. 19, 921-929
      http://dx.doi.org/10.12988/ijma.2014.44276

S. Annamalai, C. Ramachandran, G. Murugusundaramoorthy
      Fekete Szego coefficient for the Janowski \alpha-spirallike functions in open unit disk
      Int. Journal of Math. Analysis, Vol. 8, 2014, no. 19, 931-938
      http://dx.doi.org/10.12988/ijma.2014.4371

Yoshihiro Hamaya, Takahiro Tanaka
      Existence of periodic solutions of discrete Ricker delay models
      Int. Journal of Math. Analysis, Vol. 8, 2014, no. 19, 939-950
      http://dx.doi.org/10.12988/ijma.2014.39218

Mezban Habibi
      On syndetically hypercyclic \infty-tuples
      Int. Journal of Math. Analysis, Vol. 8, 2014, no. 20, 951-955
      http://dx.doi.org/10.12988/ijma.2014.4114

Ing-Jer Lin, Ya-Ling Chang
      Some new generalizations of Karapinar's theorems
      Int. Journal of Math. Analysis, Vol. 8, 2014, no. 20, 957-966
      http://dx.doi.org/10.12988/ijma.2014.45127

Tomoko Osawa
      Finite codimensional invariant subspace and uniform algebra
      Int. Journal of Math. Analysis, Vol. 8, 2014, no. 20, 967-971
      http://dx.doi.org/10.12988/ijma.2014.4388

Laheeb Muhsen, Normah Maan
      New approach to classify second order linear delay differential equations with constant coefficients to solvable Lie algebra
      Int. Journal of Math. Analysis, Vol. 8, 2014, no. 20, 973-993
      http://dx.doi.org/10.12988/ijma.2014.44101

Fuhai Wang, Minjiang Chen, Jianmin Song
      New iterative algorithm for variational inequality problem and fixed point problem in Hilbert spaces
      Int. Journal of Math. Analysis, Vol. 8, 2014, no. 20, 995-1003
      http://dx.doi.org/10.12988/ijma.2014.4392


Journals | Books | Author guidelines